# SDR ABXA20161017155

- Difficulty date: October 17, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 88,120 hours, 40,654 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 145T86111
- Condition: Corroded
- Location: Bs 990-1000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON KEEL BEAM LOWER CHORD APPROXIMATE BS 990-996, LBL9 ACCESSED BETWEEN MAIN LANDING GEAR DOORS. REPAIRED LOWER KEEL BEAM CHORD AT STATION 990-996 LBL9 IN ACCORDANCE WITH REA- B653-62220-MR.  ACFT GROUNDED.
